# SDR DALA2024011700705

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 11,952 hours, 1,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Frozen
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 DOOR 3L SLIDE FROZEN IN ARMED POSITION. CORRECTIVE ACTION: CYCLED ARMING HANDLE SEVERAL TIMES AND INSP GIRT BAR. NO DEFECTS NOTED. (4879189)
